# SDR ASOA2015120114266

- Difficulty date: December 1, 2015
- Submitted: December 23, 2015
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- Aircraft time: 31,005 hours, 28,679 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Wing Root
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON RT WING L/E NEAR WING ROOT, REF AFDL FOR  INTERM REPAIR IAW STS EA 25-2014-051,  PERMANENT REPAIR REQUIRED.  DENT ON RT WING L/E NEAR WINGROOT REPAIRED.  NO DEFECTS NOTED.  RECEIVED DISPOSITION AND COMPLIED WITH EA 26-2015-199.  REMOVED L/E INNER SKIN PANEL FOR ACCESS TO REPAIR AREA IAW SRM 51-42-06 51-42-13.  REINSTALLED INNER SKIN PANEL IAW SRM 51-42-13 AND DWG 601R12016.  RECEIVED AND COMPLIED WITH ECTC EA 26-2015-199, REV B.
